The Journal of Applied Statistics and Information Technology is made in order to gather and select good-quality academic works regarding applied statistics and information technology to be published in the form of research articles and online academic articles, which will be beneficial to education and research in relevant science. The schedule for journal publication is 2 issues per year, i.e. the 1st issue for January – June and the 2nd issue for July – December.

Vol 3 No 3 (2018): January-June

View All Issues